# SDR 96FDEA01567

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 64833350
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0510 AND 017, TOP OF THE VERTICAL STIFFENER IS CRACKED IN THE WING CENTER SECTION AT BS 740 RBL 45.  *S/D*  REMOVED AND REPLACED VERTICAL STIFFENER IN THE WING CENTER SECTION AT BS 740 RBL 45 IAW FEDEX SRM 51-30-2.
